# SDR GTIA010221

- Difficulty date: April 10, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 39246491
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD SPOILER DRIVE LINK CRACKED.  REMOVED DRIVE LINK IAW DC-9 MM 27-61-2 OK TO INSTALL DRIVE LINK.  INSTALLED DRIVE LINK IAW MM DC-9 27-61-2. (M)
